# SDR CALA0100516

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR LOWER JAMB BEAM CORRODED AROUND RIVNUTS.  THE DOOR JAMB WAS REPAIRED IAW ECRA 5310-03027.
